healthcare 17/05/17
Last reply 1 year ago
painful feet and rubber legs, gabapentin

does anyone suffer with extreme painful feet espeicially when they go to bed my consultant has upped my gabapentin from 600mg 2 x daily to 900mg 3x daily its only been a week but its made no difference and im certain ive put on weight and my mobility seems worse, i also suffer with tremors in both hands which has stopped me from the ability of writing and ive been prescribed propanalol which again is not helping, can anyone help
Jo

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


jo66
1 year ago

I have the same, in fact painful feet came along way before I was diagnosed with MS. I have my feet and calves massaged with an essential oil called Helichysum and have found this to be really helpful for me. It has made spasms much easier and my feet seem to be less painful. It’s very expensive , but one drop mixed with almond oil is enough for both legs. I also take 100mg of Gabapentin, it certainly helps me sleep better but I’m not sure about this med as I too have put on weight .


hopeful
1 year ago

I have painful feet and restless legs and for awhile I was doing three 300mg gabapentin prior to bedtime. It didn’t help and in fact it seemed to make it worse. I scaled back to two gabapentin and one 500mg Tylenol a couple weeks ago and it’s working! I’ve been sleeping and, more importantly, getting to sleep rather quickly.


marydev
1 year ago

Hi
as i write this post its 1am and i am waiting for the pain and spasm meds to kick in my feet and legs are always very bad with pain ,my girst symptom was unexplained leg pain .
so i completely understand where your comming from i take plexa for paiin and tizanidne for spasm pain as break throug meds the tizanidne definitely works
i also take 1200 gambetin and plexa slow relapse 300 per day
i woukd blme the gambetin as one of the factors forymy weight gain ,
it is a vicious circle

Post Comment

You must be logged in to reply to this topic.